Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 236065, 12 pages
http://dx.doi.org/10.1155/2014/236065
Research Article

A New Algorithm for System of Integral Equations

1Department of Mathematical Modeling and Informatics, University of World Economy and Diplomacy, 100077 Tashkent, Uzbekistan
2Department of Mathematics and Institute for Mathematical Research, Universiti Putra Malaysia (UPM), 43400 Serdang, Selangor, Malaysia

Received 30 April 2014; Revised 17 June 2014; Accepted 18 June 2014; Published 14 August 2014

Academic Editor: Hari M. Srivastava

Copyright © 2014 Abdujabar Rasulov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We develop a new algorithm to solve the system of integral equations. In this new method no need to use matrix weights. Beacause of it, we reduce computational complexity considerable. Using the new algorithm it is also possible to solve an initial boundary value problem for system of parabolic equations. To verify the efficiency, the results of computational experiments are given.